# SDR ASOA2014061710674

- Difficulty date: June 13, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 28,603 hours, 26,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHT COVER MISSING BY MAIN DOOR, LIGHT LENS/ COVERS, INCLUDING EMERGENCY LIGHT.  REPLACED LIGHT COVER IAW AMM 33-51-10 DEFER CLEARED PLACARD REMOVED.
